RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 8, Pages 73–99 (Mi fpm1191)  

This article is cited in 1 scientific paper (total in 1 paper)

Complete semigroups of binary relations defined by $X$-semilattices of unions

Ya. Diasamidze, Sh. Makharadze

Batumi Shota Rustaveli State University

Abstract: This paper is devoted to some results from the book “Complete Semigroups of Binary Relations”, which is not published yet. Conditions of divisibility of binary relations, idempotents, regular elements, one-side units, and one-side zeros are described. Finite $X$-semilattices and unions are characterized. Methods of finding formulas for counting the number of idempotents and regular elements are given.

Full text: PDF file (264 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 166:5, 615–633

Bibliographic databases:

UDC: 512.534.1

Citation: Ya. Diasamidze, Sh. Makharadze, “Complete semigroups of binary relations defined by $X$-semilattices of unions”, Fundam. Prikl. Mat., 14:8 (2008), 73–99; J. Math. Sci., 166:5 (2010), 615–633

Citation in format AMSBIB
\Bibitem{DiaMak08}
\by Ya.~Diasamidze, Sh.~Makharadze
\paper Complete semigroups of binary relations defined by $X$-semilattices of unions
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 8
\pages 73--99
\mathnet{http://mi.mathnet.ru/fpm1191}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2744935}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 166
\issue 5
\pages 615--633
\crossref{https://doi.org/10.1007/s10958-010-9877-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952293543}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1191
  • http://mi.mathnet.ru/eng/fpm/v14/i8/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Aydin N., Diasamidze Ya., Sungur D.Y., “Regular Elements of the Complete Semigroups of Binary Relations of the Class SIGMA(6)(X, 8)”, Georgian Math. J., 22:2 (2015), 159–170  crossref  mathscinet  zmath  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:254
    Full text:86
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020